8 doctors weighed in:
I had a nose fracture (w/ possible deviated septum) & laceration on 3 days ago; taking augmentin. Is it safe to take levitra (vardenafil) (usu makes me stuffy?)
8 doctors weighed in

Dr. David Sherris
Facial Plastic Surgery
2 doctors agree
In brief: Yes
Just avoid blood thinners like Aspirin for a couple weeks.

In brief: Yes
Just avoid blood thinners like Aspirin for a couple weeks.
Dr. David Sherris
Dr. David Sherris
Thank
Dr. Francine Yep
Family Medicine
1 doctor agrees
In brief: Yes
It's okay to take Levitra (vardenafil) and Augmentin at the same time.

In brief: Yes
It's okay to take Levitra (vardenafil) and Augmentin at the same time.
Dr. Francine Yep
Dr. Francine Yep
Thank
Dr. Suzanne Galli
Facial Plastic Surgery
In brief: Broken nose
you should refrain from excessive physical activity at this time

In brief: Broken nose
you should refrain from excessive physical activity at this time
Dr. Suzanne Galli
Dr. Suzanne Galli
Thank
Dr. Manolis Manolakakis
Surgery - Oral & Maxillofacial
In brief: Safe
There is no contraindication to take Levitra (vardenafil) but the stuffiness will be pronounced because of the trauma.
If you can hold off than it would be better.

In brief: Safe
There is no contraindication to take Levitra (vardenafil) but the stuffiness will be pronounced because of the trauma.
If you can hold off than it would be better.
Dr. Manolis Manolakakis
Dr. Manolis Manolakakis
Thank
Dr. Bryan McIntosh
Surgery - Plastics
In brief: Probably Safe
Levitra (vardenafil) and Augmentin are very different classes of drugs.
It is probably safe to take them together.

In brief: Probably Safe
Levitra (vardenafil) and Augmentin are very different classes of drugs.
It is probably safe to take them together.
Dr. Bryan McIntosh
Dr. Bryan McIntosh
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors